# SDR DALA2018062704230

- Difficulty date: June 16, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 68,218 hours, 26,770 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEATS, TRIPLE SEAT Y/C ROW 40 RIGHT FWD INBOARD SEAT TRACK DAMAGED. COMPLIED WITH ERA 569526-14 REV ORIG SEC II PERMANENT REPAIR, INSTRUCTIONS AND ERA 569675-14 REV ORIGINAL.
